Ask an expert
Question

27 Mar 2007

Bleeding
I was sterilized after my 3rd baby and have had constant problems with my period since then, My Dr changed my pill about 5 times in 3 years as I bleed twice in 28 days. I decided to go off the pill in December and I am still bleeding twice a month and now my blood is DEEP red and chunky. I was in the bath last night and it was RED when I got out with 3 chunks of blood about the size of an old 50c piece. My periods are heavier and the cramps are really bad. This cant be normal can it?

Please help!
Answer 406 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

I presume that your doctor has excluded any problems with the uterus or cervix. You could try the injectable. This usually stops your periods completely.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18677 votes
Vote